# SDR SWAA2022022373864

- Difficulty date: February 17, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,712 hours, 14,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANEL 231ZKW AND 232ZKW BOTH EMERGENCY LIGHT SIGN INOP. / [01] REMOVED AND REPLACED BATTERY PACK M1694 IAW AMM 33-51-06 OPS CHECK GOOD;[02] REMOVED AND REPLACED BATTERY PACK M1694 IAW AMM 33-51-06 OPS CHECK GOOD PN#D717-01-100SWA SERIAL# WN0560;[03] INSPECTED THE REMOVAL; REPLACEMENT AND OPS CHECK OF THE EMERGENCY BATTERY PACK PER 33-51-06.NO FAULT NOTED.
